# SDR SIMA20140627004

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 35,796 hours, 32,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER LIGHT INOPERATIVE.  R & R LT OVERWING EMER LIGHT IAW AMM 33-50-10-000-801-A & 33-50-10-400-801-A.  OPERATIONS CHECKED GOOD.
